Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

On humira for crohn's. Having pain while urination, abdominal pain and rectal bleeding. What should I do?

User rating for this question
Good
Answered by

Critical Care Specialist
Practicing since : 2001
Answered : 29 Questions
Question
On Humaria for Crohns and currently 6 mg of Entocort took a virus and set off the Crohns.
Question been having pain with urination and ejaculation and low left abdominal pain and rectal burning. Called the doctor because I do get UTI and other infections frequently. He put me on10 days of Cipro twice a day.
I never had the night time frequency, my frequency did increase some, but 85% of time I had a strong frequency, the times when the stream was weak is when I burn more.

Current - some burning in head of penis but stream is strong, pain in testicular area, after ejaculation mainly by masturation have pain and it lasts for a while.

Questions:
1. I have had sexual issues (ed, not knowing when ejaculate no feeling) is it normal to feel pain after ejaculation? If so how long should it last?
2. Should I call my dr and ask for another 10 days of cipro?
Posted Mon, 3 Sep 2012 in Chron's Disease
 
 
Answered by Dr. Ghaly 4 hours later
Hi,

Thanks for posting your query.

It is not normal to have pain after ejaculation, and is normally not seen.

It sounds to me that you still have UTI; the most common symptoms of it would be burning sensation and increased frequency. At this point I would suggest doing culture and sensitivity for the urine and take the antibiotic the organism is most sensitive to it instead of another course of cipro.

Hope you get better soon. Do let me know if you have more concerns.

Regards,
Above answer was peer-reviewed by
 
Follow-up: On humira for crohn's. Having pain while urination, abdominal pain and rectal bleeding. What should I do? 2 hours later
So probably not prostitis (get this at least yearly) Problem is allergic to numerous antibiotics (penn and cephasplorins) Tetraclicine family tears up my stomach so with Crohns dr doesn't want me to take these.

The pain is the same pain have after urinating just little worse.
 
 
Answered by Dr. Ghaly 53 minutes later
Hi XXXXXXX

Thanks for writing back.

This sounds more of UTI.

If you are allergic to all of that, bactrim (Trimethoprim-Sulfamethoxazole ),septra or Nitrofurantoin can be used to treat it. They are not of the penicillin, cephalosporin or tetracycline group and are effective for UTI infection until culture and sensitivity results come back.

Hope this helps you. Do let me know if you have more concerns.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor